# SDR CALA2013100291648

- Difficulty date: October 1, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 64,834 hours, 24,522 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 000
- Part serial: 000
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN RVSM AREA ON RT SIDE.  GOUGE LOCATED 1.437" ABOVE PORT, .750 " LONG & AFTER BLEND JUST UNDER .003 " DEPTH.  DIMENSIONS ALL WITHIN LIMITS IAW SRM 53-00-11 PG. 107-108.  APPLIED ALODINE NO FURTHER ACTION REQUIRED.
